Thread: Test E Injection Problem
12-28-2003, 02:13 AM #1
Test E Injection Problem
I'm going on my 3 rd injection of TEST E....I usually put it into a quad with a 23 1' needle.....the prob is the next day it hurts like a bitch....hardly can walk....what do u think is the problem and what can i do to fix it ?
The company that makes this TEST is VALOPHARM....400 MG strength
12-28-2003, 02:43 AM #2
Is this the first time you have injected into your quad?
12-28-2003, 02:54 AM #3
Test e is quite painless,but I'm not fimilar with the co your using..i'll give you a bump for an answer..
12-28-2003, 03:15 AM #4
400 mg/ml = high BA content. The BA has to be high in order to keep the hormones in solution. High BA means lots of pain after injecting. The only thing you can do is cut it with sterile oil or B12, other than that, you just have suck it up.
12-28-2003, 08:01 AM #5
I am using some qv brand right now and it is more painful than normal. I think it's the BA content as well. I am getting used to it.
12-28-2003, 08:04 AM #6Associate Member
- Join Date
- Aug 2003
- new york
400mg test is always painful. i was doing t-400 and quads shots left me hobbled. stick to delts and glutes. it'll still hurt, but at least you could walk. and cutting it with deca and eq does not work. it still hurts like a bitch.you will get used to it after a few weeks, then eventually it won't even bother you as much.
12-28-2003, 08:59 PM #7
Does SUS have the same effect on anyone.....?
12-28-2003, 10:32 PM #8Originally Posted by somedude247
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)